RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 1(421), Pages 183–184 (Mi umn9653)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Explicit formula for the higher-dimensional Contou-Carrère symbol

S. O. Gorchinskiy, D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/rm9653

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:1, 171–173

Bibliographic databases:

Document Type: Article
MSC: Primary 19D45; Secondary 19F15
Presented: D. O. Orlov
Accepted: 26.01.2015

Citation: S. O. Gorchinskiy, D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol”, Uspekhi Mat. Nauk, 70:1(421) (2015), 183–184; Russian Math. Surveys, 70:1 (2015), 171–173

Citation in format AMSBIB
\Bibitem{GorOsi15}
\by S.~O.~Gorchinskiy, D.~V.~Osipov
\paper Explicit formula for the higher-dimensional Contou-Carr\`{e}re symbol
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 1(421)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9653}
\crossref{https://doi.org/10.4213/rm9653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353121}
\zmath{https://zbmath.org/?q=an:06458421}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..171G}
\elib{http://elibrary.ru/item.asp?id=23421580}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 1
\pages 171--173
\crossref{https://doi.org/10.1070/RM2015v070n01ABEH004941}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354181700007}
\elib{http://elibrary.ru/item.asp?id=24031821}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929255997}


Linking options:
  • http://mi.mathnet.ru/eng/umn9653
  • https://doi.org/10.4213/rm9653
  • http://mi.mathnet.ru/eng/umn/v70/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. O. Gorchinskiy, D. V. Osipov, “Tangent space to Milnor $K$-groups of rings”, Proc. Steklov Inst. Math., 290:1 (2015), 26–34  mathnet  crossref  crossref  isi  elib  elib
    3. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  mathscinet  isi  elib
    5. D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Russian Math. Surveys, 73:1 (2018), 1–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. S. O. Gorchinskiy, D. N. Tyurin, “Relative Milnor $K$-groups and differential forms of split nilpotent extensions”, Izv. Math., 82:5 (2018), 880–913  mathnet  crossref  crossref  adsnasa  isi  elib
    7. S. O. Gorchinskiy, D. M. Krekov, “An explicit formula for the norm in the theory of fields of norms”, Russian Math. Surveys, 73:2 (2018), 369–371  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. D. V. Osipov, “Adelic quotient group for algebraic surfaces”, St. Petersburg Math. J., 30 (2019), 111–122  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:655
    Full text:79
    References:24
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019